# SDR SWAA2022022164488

- Difficulty date: January 26, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 31,494 hours, 14,299 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER WIGGLE PLATE CRACKED INBD OF #3 FLAP TRACK. / [01] REMOVED AND REPLACED LT WING T/E LOWER WIGGLE PLATE PER SRM 51-40-02 .
